# SDR DALA2024022202521

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 88,101 hours, 21,841 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Le Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6812 -ATB/FCNT/DE- LE SLAT DISAGREE AFTER TAKEOFF. CORRECTIVE ACTION: RIG CK OF LAT PDU MODULE C/W. REPLACE BOTH TRANSMITTERS AS PER MD LOG. REMOVED AND REPLACED FLAP/SLAT VALVE DUE TO LEAKING. PERFORMED FLAP AND SLAT LUBE.
